# SDR AALA202111033568

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 54,287 hours, 34,295 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE2000021
- Part serial: M391GB0400
- Condition: Faulted
- Location: Zone 600 - Rh Wi
- Part time: 54,286 hours, 34,295 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FINAL APPROACH RECEIVED THE FOLLOWING ECAM; FUEL LEFT OUTER TRANSFER OPEN AND RIGHT OUTER TRANSFER OPEN. REPLACED LEFT OUTER TRANSFER VALVE ACTUATOR 9QP AND THE RIGHT OUTER TRANSFER VALVE ACTUATOR 10QP (AALA202111033568) PER AMM 28-15-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
